Alert archive / Florida / Tornado Warnings in 2013

Tornado Warning 12, NWS Jacksonville, FL

August 22, 2013Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Aug 22, 2013, 12:09 PM EDT for Duval County, Saint Johns County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2013, 12:09 PM EDT (16:09 UTC)
Expired
Aug 22, 2013, 12:45 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 49 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 717 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
717 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WFUS52 KJAX 221609
TORJAX
FLC031-109-221645-
/O.NEW.KJAX.TO.W.0012.130822T1609Z-130822T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 PM EDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 1245 PM EDT

* AT 1209 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE   
TRACKING A WATERSPOUT NEAR SOUTH PONTE VEDRA BEACH...MOVING WEST AT 
20 MPH. THIS WATERSPOUT HAS THE POTENTIAL TO CONTACT LOCAL LAND 
AREAS AT ANY TIME. FOR THAT REASON A TORNADO WARNING HAS BEEN ISSUED 
FOR THE LOCAL AREA.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GUANA
  RIVER STATE PARK...WORLD GOLF VILLAGE...NOCATEE...DURBIN...BAYARD
  AND FRUIT COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3002 8166 3024 8158 3015 8134 2994 8129
TIME...MOT...LOC 1609Z 109DEG 18KT 3004 8133

$$

HESS
1 follow-up statement
542 
WWUS52 KJAX 221621
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EDT THU AUG 22 2013

FLC031-109-221631-
/O.CAN.KJAX.TO.W.0012.000000T0000Z-130822T1645Z/
ST. JOHNS FL-DUVAL FL-
1221 PM EDT THU AUG 22 2013

...THE TORNADO WARNING FOR SOUTHEASTERN DUVAL AND NORTHERN ST. JOHNS
COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT GUSTY WINDS OF 45 TO 
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3002 8166 3024 8158 3015 8134 2994 8129
TIME...MOT...LOC 1621Z 109DEG 18KT 3006 8140

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 22, 9:30 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 22, 9:30 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT THU AUG 22 2013

.UPDATE...

CONTINUED ONSHORE FLOW IS EXPECTED THIS AFTERNOON. OF THE NEAR
TERM MODELS THE ARW SEEMS TO HAVE THE BEST HANDLE ON THE ONGOING
ACTIVITY...AND HAVE TRENDED AFTERNOON FORECAST TOWARD THIS
MODEL...WHICH PUSHES MOST CONVECTION INLAND DURING THE MID TO LATE AFTERNOON.

&&

.AVIATION...

SHOWERS AND STORMS ARE EXPECTED TO CONTINUE TO MOVE WEST ACROSS
THE REGION THIS MORNING INTO THIS AFTERNOON WITH CONTINUED ONSHORE
FLOW. MOST OF THE SHOWERS AND STORMS ARE EXPECTED TO MOVE INLAND OF
COASTAL TAF SITES DURING THE MID TO LATE AFTERNOON HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  91  73  92  73 /  30  20  50  30
SSI  87  78  88  77 /  50  20  40  20
JAX  90  75  90  74 /  70  20  40  20
SGJ  87  76  87  73 /  50  20  40  20
GNV  90  72  90  72 /  50  30  60  40
OCF  90  73  90  73 /  60  40  60  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE
Hazardous weather outlook, Aug 22, 4:44 AM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EDT THU AUG 22 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-230900-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
444 AM EDT THU AUG 22 2013

...FEW STRONG THUNDERSTORMS AND LOCALIZED FLOODING POSSIBLE
TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS WILL IMPACT THE COASTAL COUNTIES THROUGH
THE MORNING HOURS. THUNDERSTORMS WILL GRADUALLY INCREASE IN COVERAGE
THIS AFTERNOON AS ACTIVITY MIGRATES INTO INLAND LOCATIONS. A FEW
STRONG THUNDERSTORMS ARE POSSIBLE...WITH GUSTY WINDS...FREQUENT
LIGHTNING STRIKES...AND BLINDING DOWNPOURS BEING THE MAIN THREATS.
ACTIVITY THIS AFTERNOON WILL BE SLOW MOVING...AND LOCALIZED
FLOODING IS POSSIBLE AT INLAND LOCATIONS.

MINOR FLOODING IS OCCURRING ALONG PORTIONS OF THE ALTAMAHA AND
SATILLA RIVERS IN SOUTHEAST GEORGIA. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
EXPECTED THROUGH SATURDAY. A COLD FRONT IS EXPECTED TO MOVE
THROUGH SOUTHEAST GEORGIA ON SATURDAY NIGHT. SCATTERED THUNDERSTORMS
WILL ACCOMPANY THIS FRONT...WITH ACTIVITY PUSHING INTO NORTHEAST
FLORIDA ON SUNDAY AND MONDAY AS THE FRONT WEAKENS AND BECOMES
STATIONARY.

STRENGTHENING ONSHORE WINDS ARE EXPECTED ALONG COASTAL LOCATIONS
ON SUNDAY NIGHT AND MONDAY AS STRONG HIGH PRESSURE BUILDS
SOUTHWARD INTO OUR REGION.

MINOR FLOODING IS EXPECTED TO CONTINUE ALONG PORTIONS OF THE
ALTAMAHA AND SATILLA RIVERS IN SOUTHEAST GEORGIA. PLEASE REFER TO
THE LATEST FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Aug 22, 9:45 AM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EDT THU AUG 22 2013

FLZ020-GAZ162-221430-
ECHOLS-HAMILTON-
945 AM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
ECHOLS AND NORTHERN HAMILTON COUNTIES FOR STRONG WINDS VALID UNTIL
1030 AM EDT...

AT 945 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHEAST OF STATENVILLE...MOVING WEST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STATENVILLE AND JENNINGS THROUGH 1030 AM EDT. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3064 8314 3078 8314 3080 8313 3069 8277
      3051 8282 3060 8327 3063 8328
TIME...MOT...LOC 1345Z 106DEG 15KT 3064 8296

STRUBLE
Special weather statement, Aug 22, 11:19 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1119 AM EDT THU AUG 22 2013

FLZ025-032-033-221600-
CLAY-DUVAL-ST. JOHNS-
1119 AM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CLAY...NORTHERN ST. JOHNS AND EASTERN DUVAL COUNTIES FOR EXCESSIVE
LIGHTNING VALID UNTIL NOON EDT...

AT 1119 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
SOUTHEAST OF FORT CAROLINE TO 2 MILES SOUTHWEST OF DURBIN...MOVING
WEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND NOCATEE...SOUTH PONTE VEDRA BEACH...SAWGRASS...SAN PABLO...
PONTE VEDRA BEACH...PALM VALLEY...NEPTUNE BEACH...MAYPORT...
JACKSONVILLE BEACH AND GUANA RIVER STATE PARK THROUGH NOON EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3002 8176 3050 8171 3045 8140 3023 8137
      3013 8134 3002 8131
TIME...MOT...LOC 1519Z 101DEG 7KT 3037 8148 3007 8151

HESS
Special weather statement, Aug 22, 11:24 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 AM EDT THU AUG 22 2013

FLZ023-025-030>032-221615-
BAKER-BRADFORD-CLAY-DUVAL-UNION-
1124 AM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...NORTHERN BRADFORD...SOUTHERN BAKER...EASTERN UNION AND WESTERN
DUVAL COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 1215 PM EDT...

AT 1123 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF OAKLEAF PLANTATION TO RAIFORD...MOVING NORTHWEST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BEASLEY...
RAIFORD...MIDDLEBURG...LAWTEY...LAKESIDE...JOHNSTOWN...DOCTORS
INLET...ASBURY LAKE AND ELLERBEE THROUGH 1215 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3006 8171 2998 8230 3024 8243 3029 8205
      3028 8205 3029 8203 3032 8184
TIME...MOT...LOC 1523Z 157DEG 5KT 3013 8185 3008 8224

HESS
Special weather statement, Aug 22, 11:49 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1149 AM EDT THU AUG 22 2013

FLZ025-032-033-221645-
CLAY-DUVAL-ST. JOHNS-
1149 AM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CLAY...NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 1245 PM EDT...

AT 1149 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF DURBIN...MOVING
SOUTHWEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND WORLD GOLF VILLAGE...NOCATEE...NAS JAX...BAYMEADOWS...
SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY...DURBIN...BAYARD AND
MANDARIN THROUGH 1245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8135 2990 8180 3024 8180 3026 8137
      3025 8137
TIME...MOT...LOC 1549Z 053DEG 4KT 3006 8153

HESS
Local storm report, Aug 22, 11:58 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 AM EDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     FUNNEL CLOUD     GREEN COVE SPRINGS      29.99N 81.68W
08/22/2013                   CLAY               FL   PUBLIC

            FUNNEL CLOUD REPOTED OVER THE NORTH END OF SHANDS BRIDGE

&&

AWALKER
Special weather statement, Aug 22, 12:05 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT THU AUG 22 2013

FLZ025-032-033-221645-
CLAY-DUVAL-ST. JOHNS-
1205 PM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 1245 PM EDT...

AT 1205 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SWITZERLAND...
MOVING WEST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WORLD GOLF VILLAGE...NOCATEE...GREEN COVE SPRINGS...
FRUIT COVE...DURBIN...BAYARD...SWITZERLAND...MANDARIN...FLEMING
ISLAND AND ORANGE PARK THROUGH 1245 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2991 8141 3002 8199 3023 8192 3018 8136
TIME...MOT...LOC 1605Z 106DEG 20KT 3005 8165

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:39 AM EDTSpecial Marine WarningJAX2 hr
Aug 22, 8:53 AM EDTSpecial Weather StatementJAXNassau52 min
Aug 22, 9:05 AM EDTAreal Flood AdvisoryJAXNassau115 min
Aug 22, 11:19 AM EDTSpecial Weather StatementJAXDuval41 min
Aug 22, 11:24 AM EDTSpecial Weather StatementJAXBradford51 min
Aug 22, 11:30 AM EDTAreal Flood AdvisoryJAXDuval, Saint Johns2 hr
Aug 22, 11:38 AM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Union112 min
Aug 22, 11:49 AM EDTSpecial Weather StatementJAXSaint Johns56 min
Aug 22, 11:53 AM EDTAreal Flood WarningJAXDuval, Saint Johns112 min
Aug 22, 12:05 PM EDTSpecial Weather StatementJAXClay40 min
Aug 22, 12:20 PM EDTFlash Flood WarningJAXDuval, Saint Johns115 min
Aug 22, 12:28 PM EDTSpecial Marine WarningJAX92 min
Aug 22, 12:39 PM EDTSpecial Marine WarningJAX66 min
Aug 22, 12:44 PM EDTSpecial Weather StatementJAXGilchrist46 min
Aug 22, 12:53 PM EDTSpecial Weather StatementJAXPutnam37 min
Aug 22, 1:01 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist119 min
Aug 22, 1:04 PM EDTAreal Flood AdvisoryJAXAlachua, Marion, Putnam116 min
Aug 22, 1:12 PM EDTSpecial Weather StatementJAXAlachua48 min
Aug 22, 1:18 PM EDTAreal Flood WarningJAXAlachua117 min
Aug 22, 1:36 PM EDTSpecial Weather StatementJAXSuwannee39 min
Aug 22, 1:37 PM EDTSpecial Weather StatementJAXGilchrist53 min
Aug 22, 1:44 PM EDTAreal Flood AdvisoryJAXSuwannee2 hr
Aug 22, 1:56 PM EDTAreal Flood WarningJAXSuwannee2 hr
Aug 22, 1:58 PM EDTSpecial Weather StatementJAXSaint Johns47 min
Aug 22, 2:04 PM EDTAreal Flood AdvisoryJAXMarion116 min
Aug 22, 2:08 PM EDTSpecial Weather StatementJAXMarion52 min
Aug 22, 2:10 PM EDTSpecial Weather StatementJAXSuwannee50 min
Aug 22, 2:19 PM EDTFlash Flood WarningJAXSuwannee3 hr
Aug 22, 3:19 PM EDTAreal Flood AdvisoryJAXMarion56 min

Nearby

Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.